# SDR DLM88070754

- Difficulty date: June 19, 2007
- Submitted: June 22, 2007
- Operation: Air carrier
- Aircraft: N914DL
- Make and model: Doug MD-88
- Aircraft serial: 49545
- Aircraft time: 49,311 hours, 39,306 cycles
- System (JASC): 2432 · Battery/Charger System
- Part: Charger
- Part number: 249001128
- Part serial: 183
- Condition: Burned
- Location: E/E Bay
- Stage of operation: TX
- How discovered: O
- Nature of condition: A
- Precautionary procedure: H

## Discrepancy

BATTERY CHARGER CAUGHT ON FIRE AND POPPED C/B.  INSTALLED NEW R2-56 RELAY NEW TEMP SENSORS, REINSTALLED BATTERY TRAY.  INSTALLED NEW BATTERY CHARGER.  REMOVED AND INSTALLED NEW BATTERY CHARGER C/B.  BATTERIES LT S/N OFF 1030768 ON 10503139.  RT S/N OFF 10503142 ON 10403938 DAL P/ 249701544.
